MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; LED DENTAL LIGHT FLEX ARM ASSEMBLY

MIDMARK CORPORATION MIDMARK; LED DENTAL LIGHT FLEX ARM ASSEMBLY
Model Number 029-5507-00
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to midmark corporation that a dental light post came unthreaded from the trolley and fell onto patient in chair.It hit the patient in the leg.No injury occurred.
 
Additional Manufacturer Narrative
Based on pictures, the reported event is consistent with a previously identified issue with setup instructions not being followed.The issue has been resolved through corrective action.

Brand Name
MIDMARK
Common Device Name
LED DENTAL LIGHT FLEX ARM ASSEMBLY
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
kort fledderjohann
60 vista drive
versailles, OH 45380
MDR Report Key25565561
Report Number1523530-2026-00006
Device Sequence Number18712335
Product Code EAZ
UDI-Device Identifier00841709106903
UDI-Public00841709106903
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number029-5507-00
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown